| Model Number |
LITNG12HTORQ100-A |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/24/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a thrombectomy procedure in the pulmonary artery using a lightning aspiration tubing (lightning).During the procedure, the indicator light on the lightning unit immediately turned solid red after plugging in.The physician turned off the system, then unplugged and plugged back in the lightning unit to troubleshoot; however, the indicator light remained solid red and there was no aspiration.Therefore, the lightning was removed.The procedure was completed using a new lightning.There was no report of an adverse effect to the patient.